# SDR UIEA2020060801239

- Difficulty date: June 3, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,794 hours, 25,017 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AIR SURGES WHILE TRYING TO OPERATE BOTH PACKS ON THE GROUND. VISUAL INSPECTION CARRIED OUT IN APU COMPARTMENT AREA. HOLE FOUND IN DUCT CONNECTED TO SURGE CONTROL VALVE. OLD BROKEN DUCT REMOVED AND NEW ONE FITTED. OPS CHECK GOOD. REF AMM 49-53-01-004-001.
